# SDR AALA20141102001

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 14,634 hours, 5,694 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DURING TAKEOFF ODOR WAS REPORTED IN CABIN.  RETURNED, EMER DECLARED, LANDING WAS UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING WALK AROUND FOUND NR 1 ENG HAD A BIRD STRIKE.  ACCOMPLISHED BIRD STRIKE INSPECTION IAW CARD 05-96-12.  PERFORMED BORESCOPE INSPECTION, NO DAMAGE NOTED IAW MM 72-00-00.  PERFORMED OVERWEIGHT LANDING INSPECTION.  REMOVED BIRD REMAINS, RUN-UP ENG, NO DEFECTS NOTED.  NO UNUSUAL SMELL NOTED.  ACFT OK FOR SERVICE.
